A Case of Imatinib-Induced Hepatitis.
Аннотация
A 71-year-old female with a past medical history of Philadelphia chromosome-positive chronic myelogenous leukemia on imatinib therapy, Sjogren's syndrome, and hypothyroidism presents with acute hepatitis. After a comprehensive workup ruling out viral, infectious and metabolic etiologies imatinib is stopped which results in immediate improvement. The biopsy is consistent with drug-induced liver damage; the patient is started on oral prednisone and discharged. Unfortunately, our patient's liver function does not improve over the course of the next week and she is readmitted for hepatic and renal failure. During this second admission patient's condition continues to deteriorate with concomitant gastric bleeding, renal injury, and cellulitis. She ultimately chooses a palliative approach.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.